# SDR CGO2003F00005

- Difficulty date: March 27, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N740TA
- Make and model: Beech 400A
- Aircraft serial: RK123
- Engine: Pwa JT15D5
- System (JASC): 2460 · DC Power Distribution System
- Part: Control Panel
- Part number: 50284003
- Part serial: 96089C
- Condition: Inoperative
- Location: Dc Ground Fault
- Part time: 3,336 hours, 2,693 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVESTIGATED PILOT COMPLAINT OF UNSUCCESSFUL BATTERY FEEDER PREFLIGHT TESTS.  PROBLEM RECTIFIED AFTER TROUBLESHOOTING BY REPLACEMENT OF PN 50284-003 DC GROUND FAULT PROTECTION PANEL (MFG) PART TSN/TSOH UNKNOWN.  HAVE NOTED THIS PART PREVIOUSLY TO BE SOURCE OF SIMILAR COMPLAINTS.  A/C TT:3336.1 HRS/2693 CYCLES.
